# SDR AALA201603299013

- Difficulty date: March 25, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 69,571 hours, 9,725 cycles
- Engine: Pwa PW4158
- Engine time: 62,284 hours, 9,136 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: C1436202
- Part serial: 1400
- Condition: Defective
- Location: Zone 400
- Part time: 62,273 hours, 9,132 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  NR 2 ENG STALLS, FIVE HRS INTO FLT, HAD BEEN AT FL400, REC MAX 409 FOR ABOUT 5 MIN WITH NO TURB & GOT NUMEROUS NR 2 ENG STALL ECAM WARNINGS.  ENG WOULD GO TO IDLE, ECAM WARNING WOULD DISAPPEAR & ENG WOULD ACCELERATE TRIGGERING THE WARNING AGAIN.  ACCOMPLISHED ENG STALL, NOT DISPLAYED ON ECAM, QRH PROCEDURE WHILE DESCENDING TO FL300. AT FL300 BOTH ENG INDICATIONS WERE NORMAL & STABLE.  REPLACED THE NR 2 ENG FUEL PUMP, FUEL DIFFERENTIAL PRESS SWITCH & FUEL METERING UNIT IAW AMM 73-11-11 & 73-21-12.  THE NR 2 ENG LT & RT 8TH STAGE CHECK VLVS WERE FOUND TO BE FAULTY & WERE REPLACED IAW AMM 36-11-41.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
